Alert archive / New York / Flash Flood Watches in 2009
Flash Flood Watch 3, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood watch at Jul 2, 2009, 10:05 AM EDT for 16 counties in New York. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2009, 10:05 AM EDT (14:05 UTC)
- Expired
- Jul 2, 2009, 8:13 PM EDT
- In force
- 10 hr
- Issued by
- NWS Buffalo, NY
- Flood severity
- None
Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KBUF 021405 FFABUF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 1005 AM EDT THU JUL 2 2009 ...SCATTERED SHOWERS AND THUNDERSTORMS COULD PRODUCE ANOTHER ROUND OF DOWNPOURS THIS AFTERNOON... .ANOTHER ROUND OF SLOW MOVING SHOWERS AND THUNDERSTORMS IS FORECAST TO DEVELOP OVER WESTERN NEW YORK THIS AFTERNOON. MUCH OF THE REGION IS SATURATED FROM SEVERAL DAYS OF SHOWER ACTIVITY. ALTHOUGH THIS AFTERNOONS ACTIVITY WILL BE SCATTERED ACROSS THE AREA, IN LOCATIONS WHERE THE DOWNPOURS DEVELOP, FLASH FLOODING IS POSSIBLE. NYZ001>004-010>014-019>021-085-022215- /O.NEW.KBUF.FF.A.0003.090702T1405Z-090703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 1005 AM EDT THU JUL 2 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF WESTERN NEW YORK... INCLUDING THE FOLLOWING COUNTIES...ALLEGANY...CATTARAUGUS... CHAUTAUQUA...GENESEE...LIVINGSTON...MONROE...NIAGARA... NORTHERN ERIE...ONTARIO...ORLEANS...SOUTHERN ERIE...WAYNE AND WYOMING. * UNTIL 8 PM EDT THIS EVENING * SCATTERED SLOW MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY DOWNPOURS ACROSS PARTS OF WESTERN NEW YORK THIS AFTERNOON. IN AREAS WHERE THERE HAVE BEEN SEVERAL DAYS OF RAINFALL, IT WILL NOT TAKE MUCH MORE RAIN TO PRODUCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS AS WELL AS DRAINAGE CULVERTS, LOW LYING ROADWAY AND UNDERPASSES. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ NIZIOL
2 follow-up statements
000 WGUS61 KBUF 021921 FFABUF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 321 PM EDT THU JUL 2 2009 ...SCATTERED SHOWERS AND THUNDERSTORMS COULD PRODUCE ANOTHER ROUND OF DOWNPOURS THIS EVENING... .SLOW MOVING SHOWERS AND THUNDERSTORMS WILL CROSS THE EASTERN LAKE ONTARIO COUNTIES THROUGH THE EVENING HOURS. FURTHER WEST ACROSS THE FINGER LAKES AND NIAGARA FRONTIER ACTIVITY WILL BE LESS WIDESPREAD BUT SCATTERED THUNDERSTORMS COULD STILL PRODUCE LOCALIZED FLOODING EARLY THIS EVENING. NYZ005>008-030330- /O.EXB.KBUF.FF.A.0003.000000T0000Z-090703T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN... LOWVILLE 321 PM EDT THU JUL 2 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL NEW YORK... INCLUDING THE FOLLOWING COUNTIES...JEFFERSON...LEWIS... NORTHERN CAYUGA AND OSWEGO. * UNTIL MIDNIGHT EDT TONIGHT * SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY DOWNPOURS THROUGH THE EVENING HOURS ACROSS THE REGION. AS STORMS CONTINUE TO CROSS AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL THE THREAT FOR FLASH FLOODING WILL INCREASE. | PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS AS WELL AS DRAINAGE CULVERTS...LOW LYING ROADWAY AND UNDERPASSES. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ NYZ001>004-010>014-019>021-085-030000- /O.CON.KBUF.FF.A.0003.000000T0000Z-090703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 321 PM EDT THU JUL 2 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN NEW YORK...INCLUDING THE FOLLOWING COUNTIES...ALLEGANY...CATTARAUGUS...CHAUTAUQUA...GENESEE... LIVINGSTON...MONROE...NIAGARA...NORTHERN ERIE...ONTARIO... ORLEANS...SOUTHERN ERIE...WAYNE AND WYOMING. * UNTIL 8 PM EDT THIS EVENING * WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING VERY LOCALIZED HEAVY DOWNPOURS ACROSS PARTS OF WESTERN NEW YORK THROUGH EARLY EVENING. IN AREAS WHERE THERE HAVE BEEN SEVERAL DAYS OF RAINFALL... IT WILL NOT TAKE MUCH MORE RAIN TO PRODUCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS AS WELL AS DRAINAGE CULVERTS...LOW LYING ROADWAY AND UNDERPASSES. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ NIZIOL
000 WGUS61 KBUF 030013 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 813 PM EDT THU JUL 2 2009 NYZ005>008-030115- /O.CAN.KBUF.FF.A.0003.000000T0000Z-090703T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN... LOWVILLE 813 PM EDT THU JUL 2 2009 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL NEW YORK HAS BEEN CANCELLED. SHOWERS AND ISOLATED THUNDERSTORMS HAVE NOT BEEN REMOVED FROM THE FORECAST BUT IT APPEARS AT THIS TIME THAT THE POTENTIAL FOR FLOODING HAS LESSENED BELOW THE THRESHHOLD FOR A WATCH TO BE IN EFFECT. $$ NYZ001>004-010>014-019>021-085-030115- /O.EXP.KBUF.FF.A.0003.000000T0000Z-090703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 813 PM EDT THU JUL 2 2009 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR A PORTION OF WESTERN NEW YORK HAS EXPIRED. A FEW MORE SHOWERS AND ISOLATED THUNDERSTORMS ARE STILL EXPECTED ACROSS THE AREA BUT IT APPEARS AT THIS TIME THAT THE POTENTIAL FOR FLOODING HAS LESSENED. THEREFORE THE FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE. $$ SAGE
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood watch went out at Jul 2, 9:55 AM EDT, 10 minutes earlier.
Area forecast discussion, Jul 2, 9:55 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
955 AM EDT THU JUL 2 2009
.SYNOPSIS...
THE COOL WEATHER OF THE PAST SEVERAL DAYS WILL CONTINUE INTO...AND
MOST LIKELY THOUGH...THE UPCOMING WEEKEND. A NEARLY STATIONARY OUT
OF SEASON UPPER LEVEL LOW OVER THE EASTERN GREAT LAKES WILL WEAKEN
DURING THE NEXT FEW DAYS...AND IS FORECAST TO FINALLY LIFT AWAY FROM
THE REGION BY THE WEEKEND. THE ONLY PROBLEM IS THAT THE FEATURE WILL
BE REPLACED BY ANOTHER UPPER LEVEL LOW THAT WILL KEEP TEMPERATURES
BELOW NORMAL. THE GOOD NEWS IS THAT OUR FREQUENT SHOWER ACTIVITY
SHOULD COME TO AN END FOR THE FOURTH OF JULY.
&&
.NEAR TERM /THROUGH TONIGHT/...
WATER VAPOR IMAGERY CLEARLY SHOWS THE NEXT SPOKE OF ENERGY
ASSOCIATED WITH A SHORT WAVE ROTATING AROUND OUR BIG OLD CLOSED
UPPER LOW TO MOVE ACROSS WNY MAINLY WEST OF THE FINGER LAKES
REGION THIS AFTERNOON. CURRENT RADAR SHOWS CONVECTIVE ELEMENTS
GROWING AS THEY WORK THERE WAY ACROSS THE REGION OFF LAKE ERIE.
BASED ON OUR 1-HOUR FLASH FLOOD GUIDANCE, THE THREAT FOR FLOODING
FROM SLOW MOVING CONVECTIVE CELLS THIS AFTERNOON HAS PROMPTED US
TO ISSUE FLASH FLOOD WATCHES THROUGH 00Z. THE REST OF THE NEAR
TERM DISCUSSION FROM EARLIER THIS MORNING FOLLOWS.
THE SECOND WAVE WILL ENTER THE WESTERN THIRD OF THE STATE DURING
THE AFTERNOON AND OVERSPREAD THE REST OF THE FORECAST AREA BY THE
EVENING. THIS SECOND WAVE WILL BE OF GREATER CONCERN AS IT WILL
COINCIDE WITH THE WARMTH OF THE DAY AND EXPERIENCE ADDITIONAL
ENERGY FROM SURFACE HEATING...THUS HEAVIER RAINS POSSIBLE. THERE
MAY BE A FEW BREAKS OF FILTERED SUNSHINE BETWEEN THE TWO VORT
LOBES AND PERIODS FREE OF RAIN FROM MID MORNING TO EARLY
AFTERNOON...NOT A TOTAL WASHOUT BUT STILL VERY DIFFICULT IF NOT
IMPOSSIBLE TO SPECIFY EXACTLY WHEN AND WHERE THE RAINS WILL OCCUR.
AS HAS BEEN THE CASE OVER THE PAST FEW DAYS...THERE WILL BE THE
CHANCE FOR MODERATE TO HEAVY RAIN WITH ANY OF THE SHOWERS AND
ESPECIALLY WITHIN THE THUNDERSTORMS. PRECIPITABLE WATER IS STILL
RUNNING ABOUT 110-130 PERCENT OF NORMAL WITH THE OPPORTUNITY FOR
MORE THAN AN INCH OF RAIN WITH SLOW MOVING CONVECTIVE ELEMENTS FROM
SLOW STEERING WINDS AT 15 KNOTS OR LESS...DEEP LAYER MOISTURE AND A
THIN YET DEEP CAPE PROFILE.
THE POSITIVE SIDE TO THE FORECAST IS THAT THE UPPER LOW WILL FINALLY
OPEN AND LIFT TO THE NORTHEAST OVERNIGHT...MOVING TO THE SAINT
LAWRENCE VALLEY AND NORTHERN NEW ENGLAND ON FRIDAY MORNING.
TEMPS TODAY WILL BE IN THE 66 TO 74 DEGREE RANGE...THE COOLER TEMPS
ACROSS THE SOUTHERN TIER WHERE CLOUDS AND PRECIP WILL BE MOST
PERSISTENT...AND THE WARMER TEMPS ALONG THE LAKE ONTARIO PLAIN TO
THE HEAD OF THE SAINT LAWRENCE RIVER.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
THE PERSISTENT CLOSED UPPER LEVEL LOW OVER THE REGION WILL BE IN THE
PROCESS OF OPENING UP AND LIFT OUT ACROSS THE SAINT LAWRENCE VALLEY
AT THE START OF THE PERIOD. HOWEVER...A VIGOROUS SHORTWAVE WILL BE
DROPPING RATHER QUICKLY DOWN ACROSS THE GREAT LAKES IN THE WAKE OF
THE EXITING UPPER LOW. THE COMBINATION OF THE TWO SYSTEMS WILL
MAINTAIN THE UNSETTLED WEATHER CONDITIONS FRIDAY AND THROUGH AT
LEAST THE FIRST HALF OF SATURDAY.
DESPITE THE UPPER TROUGH LIFTING AWAY ACROSS THE ST LAWRENCE VALLEY
ON FRIDAY...SOME SHOWERS WILL CONTINUE TO LINGER OVER THE REGION
DURING THE DAY FRIDAY AS A RESULT OF THE MOIST CYCLONIC FLOW.
THE VIGOROUS UPPER SHORTWAVE WILL DROP ACROSS THE REGION FRIDAY
NIGHT AND SATURDAY. WHILE A FEW SHOWERS SATURDAY CANNOT BE RULED OUT
ACROSS THE MAJORITY OF THE REGION...THE GREATEST CHANCES FOR ANY
SHOWER ACTIVITY WILL BE FOUND EAST OF LAKE ONTARIO WHERE THE MOST
FAVORABLE UPPER LEVEL FORCING WILL EXIST. THE VAST MAJORITY OF THE
4TH OF JULY SHOULD BE DRY THOUGH...WITH TEMPERATURES MAKING AN
ATTEMPT TO CLIMB BACK TOWARDS NORMAL EARLY JULY VALUES.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
WHILE THIS PERIOD WILL BE DRIER AND A LITTLE MILDER THAN RECENT
DAYS...TRUE SUMMER WARMTH AND HUMIDITY WILL STILL AVOID THE REGION.
IN FACT...TEMPS WILL LIKELY REMAIN BELOW NORMAL BY A FEW DEGREES.
A VERY LOW AMPLITUDE FLOW WILL BE FOUND ACROSS THE COUNTRY TO START
THIS PERIOD ON SUNDAY WHILE HIGH PRESSURE AT THE SURFACE WILL BE
FOUND OVER THE BULK OF THE GREAT LAKES REGION. THIS SHOULD PRODUCE A
FAIRLY NICE DAY ACROSS OUR FORECAT AREA WITH H85 TEMPS OF ABT 12C
SUPPORTING MAX TEMPS IN THE MID 70S (70-75 EAST OF LK ONT).
A SERIES OF SHORTWAVES OVER THE EASTERN PACIFIC ARE THEN EXPECTED TO
MOVE ASHORE...AND THIS WILL PUMP/AMPLIFY THE FLAT RIDGE FOUND OVER
THE ROCKIES AND HIGH PLAINS. AS THE RIDGE AMPLIFIES...A DOWNSTREAM
TROUGH WILL BECOME ESTABLISHED ONCE AGAIN OVER THE EASTERN GREAT
LAKES AND NEW ENGLAND.
THIS PATTERN WILL KEEP TEMPERATURES FROM CLIMBING BACK TO NORMAL
LEVELS...BUT AT LEAST THE OPPORTUNITIES FOR MORE RAIN WILL BE
LIMITED. THE HIGHEST CHANCE FOR ANY SHOWERS WILL COME ON TUESDAY AS
A SHORTWAVE IS FORECAST TO SLIDE DOWN THE FRONT SIDE OF THE
AMPLIFYING RIDGE...AND CROSS THE GREAT LAKES REGION.
&&
.AVIATION /14Z THURSDAY THROUGH MONDAY/...
A BROAD AREA OF MODERATE RAIN FROM THE BUF/IAG AREA TO THE EASTERN
LAKE ONTARIO REGION MOVING NORTH IN RESPONSE TO A SHORT WAVE
CROSSING WESTERN NY STATE DURING THE MORNING HOURS. EXPECT MVFR/IFR
CONDITIONS WITHIN THIS AREA THROUGH 14Z. ANOTHER VORT LOBE
APPROACHING FROM OHIO WILL BRING A COMBINATION OF RAIN SHOWERS AND
SOME EMBEDDED CONVECTION DURING THE AFTERNOON TO EARLY
EVENING...MVFR IN SHRA/TSRA FROM 18Z TO AROUND 00Z.
OUTLOOK...
TONIGHT THROUGH FRIDAY...AREAS OF MVFR WITH SCT SHRA.
SATURDAY THROUGH MONDAY...MAINLY VFR.
&&
.MARINE...
A NEARLY STATIONARY UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN
OVER THE EASTERN GREAT LAKES THROUGH TODAY. THIS FEATURE WILL THEN
GRADUALLY LIFT AWAY ACROSS THE SAINT LAWRENCE VALLEY TONIGHT AND
FRIDAY. THE RESULTING PRESSURE GRADIENT WILL BRING LIGHT WINDS
TODAY...THEN MODERATE WEST TO SOUTHWESTERLIES WILL DEVELOP ACROSS
BOTH LAKE ERIE AND LAKE ONTARIO TONIGHT AND FRIDAY. WAVES THROUGH
THE PERIOD WILL GENERALLY AVERAGE 2 FEET OR LESS...ALTHOUGH WAVES
WILL BE NEAR 3 FEET AT TIMES TONIGHT AND NEAR 4 FEET ON FRIDAY.
SMALL CRAFT CONDITIONS COULD DEVELOP ON THE LAKE ONTARIO
NEARSHORES FRIDAY AFTERNOON.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NYZ001>004-
010>014-019>021-085.
MARINE...NONE.
&&
SYNOPSIS...TMA
NEAR TERM...TAN/WCH
SHORT TERM...TMA
LONG TERM...RSH
AVIATION...WCH
MARINE...TMAHazardous weather outlook, Jul 2, 5:20 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 520 AM EDT THU JUL 2 2009 NYZ001>003-010>013-019>021-085-030930- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 520 AM EDT THU JUL 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE WITH ANY OF THE SHOWERS AND THUNDERSTORMS. PONDING OF WATER IN LOW LYING AREAS MAY RESULT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>008-014-030930- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO- 520 AM EDT THU JUL 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE WITH ANY OF THE SHOWERS AND THUNDERSTORMS. PONDING OF WATER IN LOW LYING AREAS MAY RESULT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS FRIDAY COULD PRODUCE HAIL AND GUSTY WINDS DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-030930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 520 AM EDT THU JUL 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 1:55 PM EDT | Areal Flood Advisory | BUF | Jefferson, Oswego | 110 min |
Nearby
Flash Flood Watches in New York, 2009Every flash flood watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.